# SDR R61A201211060623

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000013
- Aircraft time: 21,981 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: 17066804401
- Condition: Corroded
- Location: Fuselage
- Part time: 21,981 hours, 16,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION IN FASTENER HOLES ALONG LOWER EDGE SEAL OF THE FOWARD CARGO DOOR CUTOUT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR LOWER SEAL PER THE EMB SRM.  AIRCRAFT STILL IN HEAVY MAINTENANCE CHECK.
